MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3501630
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.An analysis of the suspect medical device¿s photo was completed.Investigation summary: upon visual evaluation of the image provided in the complaint, the implant was observed deflated.As the product involved in this complaint was not received, the device could not be analyzed according to our procedures.Mentor also performed a manufacturing record evaluation related to the reported complaint for the finished device lot number.No manufacturing non-conformance's were identified as part of this evaluation.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria.No corrective and preventive action (capa) is required now.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: material rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent breast augmentation revision with two mentor smooth round moderate profile saline breast prosthesis.Post-operatively, the patient was diagnosed, via ultrasound, with bilateral breast implant deflations.As a result, the patient underwent bilateral breast implant removal and replacement surgery on (b)(6) 2025.This medwatch form is for the left breast prosthesis.
 
Additional Manufacturer Narrative
On october 3, 2025, the mentor failure analysis lab received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.The patient identifier was also provided.
 
Additional Manufacturer Narrative
On november 2, 2025, the product investigation was completed.Device investigation summary: the product was returned to mentor for evaluation.Mentor conducted visual inspection and leak testing of the returned device.Visual analysis of the returned device revealed that no damage or anomalies were observed on the breast implant.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected during the analysis.The event described could not be confirmed as the breast implant was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.

Brand Name
MENTOR SMOOTH ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key22630832
Report Number1645337-2025-08221
Device Sequence Number12761099
Product Code FWM
UDI-Device Identifier00081317001218
UDI-Public(01)00081317001218(17)100201(10)5660556
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2010
Device Catalogue Number3501630
Device Lot Number5660556
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer10/03/2025
11/02/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date10/17/2025
11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale